Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Rational Choice Functions and Orderings

Kenneth J. Arrow
Economica
New Series, Vol. 26, No. 102 (May, 1959), pp. 121-127
DOI: 10.2307/2550390
Stable URL: http://www.jstor.org/stable/2550390
Page Count: 7
  • Download ($43.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Rational Choice Functions and Orderings
Preview not available

Page Thumbnails

  • Thumbnail: Page 
121
    121
  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127